# SDR DALA2020010800118

- Difficulty date: January 5, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1432903) CORROSION ON SIDE PANEL UPPER AND LWR SURFACE BTW STA 1530 TO 1640 LH AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: (LEVEL CORROSION 2): REPLACED FOR A NEW ONE PER B757-200 SRM 51-40-02-0G.
